item(s) in your cart
Add more for free shipping!
item(s) in your cart
This order ships free!

Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct

Retail: $45.52
Our Price: $20.96
SKU:
305730164436
UPC:
305730164436
GroupID:
17231f94f7a15491c08eac8c9bfb83e30654adc3
Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct Photo 1
Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct Photo 1
Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct Photo 2
Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct Photo 1
Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct Photo 1
Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct Photo 2
Advil PM Coated Capsule Ibuprofen Coated Caplets, 200 mg, 120 Ct
Earn $2.10 rewards credit
Vitabox customers automatically receive 10% back on every order as rewards credit.
Free Shipping Over $35

Description

Product Description

Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers

  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don't let pain get in the way of a restful night's sleep
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PAIN RELIEF: Advil is the world's #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • HSA and FSA eligible item

Ingredients

Inactive Ingredients: ; Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

Ingredients: Active Ingredients: (In each caplet) Diphenhydramine Citrate 38mg - Nighttime Sleep-Aid. Ibuprofen 200mg (NSAID)*- Pain Reliever. *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

Active Ingredients: Ibuprofen 200mg

Active Ingredient Name: Diphenhydramine

Instructions

Do not take more than directed. Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours.

Suggested Use

Directions. Do not take more than directed. Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours

Disclaimer

The product descriptions and instructions provided by vitabox.com are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by vitabox.com for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.

Specifications

Brand Advil
GroupID 17231f94f7a15491c08eac8c9bfb83e30654adc3